# SDR R61A2024042200182

- Difficulty date: March 29, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 38,516 hours, 29,533 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066349001
- Condition: Corroded
- Location: Frm 76 S29l-29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR CLIP AT FR76 AND STR. 29L-29R. REMOVED AND REPLACED SHEAR CLIP AT FRAME 76 BETWEEN STGRS 29L-29R REFER SRM 51-40-08.
